# SDR SWAA2014010823900

- Difficulty date: December 27, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 35,433 hours, 24,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 201804
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING BULB INOPERATIVE.  RELAMPED BULB IAW AMM.
